Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax (for everyone chatting 6-24) Snoozy jgoree

Posted by Podwoman on July 11, 2003, at 0:02:35

In reply to Re: topomax (for everyone chatting 6-24) Snoozy, posted by jgoree on July 10, 2003, at 21:35:17

Sorry to hear about your daughter. I recently was taken off Topamax (monday) due to extreme allergic reaction (rash covering 1/2 my body) after bing on 600mg daily.

This is a tricky drug. I this is is being touted as the (relatively) new great thing on the market but it has some side effects that are more severe than maybe previously known to some people. Don't back down with your convictions!

Good luck with everything--My prayers are with you.

--Podwoman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Podwoman thread:5053
URL: http://www.dr-bob.org/babble/20030708/msgs/240795.html